# SDR SIMA20130303012

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 26,025 hours, 18,413 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S17102
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND CHAFE DAMAGE TO FRAME 1144.00-IAW EO CR-5300-321 PTB.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH REPAIR ORDER EO CR-53MR-321 PT B.  THE AIRCRAFT WAS RETURNED TO SERVICE.
